# SDR 2003FA0001044

- Difficulty date: July 15, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- Engine: Pwa JT8D9
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6587160
- Condition: Corroded
- Location: Lwr Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, CORROSION WAS FOUND ON LOWER SURFACE OF CENTER WING, CENTER SECTION, WHICH FORMS THE UPPER WALL OF THE RAM AIR DUCT USED FOR COOLING OF THE AIR CONDITION SYSTEM ABOVE LEFT PLENUM CHAMBER ASS AT LBL 20 AND STIFFENER 5.  DURING CORROSION REMOVAL THE GROUND OUT EXCEEDED ALLOWABLE LIMITS.  REPAIRS ARE BEING ACCOMPLISHED IAW SRM.  TAT:42266  TAC: 21515
